# SDR UALA2010080902873

- Difficulty date: August 6, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 55,144 hours, 20,110 cycles
- Engine: Iae V2527A5
- System (JASC): 2620 · Extinguishing System
- Part: Bottle
- Part number: 34100005601U
- Part serial: 22
- Condition: Reads Low
- Location: Extinguisher
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FWD FIRE BOTTLE IS REMOVED BECAUSE OF LOW PRESSURE. REPLACED BOTTLE.
